# SDR SWIA202161974

- Difficulty date: October 12, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 13,988 hours, 7,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FUSELAGE FRAME 52 L-ANGLE HAS A CRACK EMANATING FROM THE OUTBOARD MOST RIVET.     (C-CHECK RO 10/28/2021)    REMOVED AND REPLACED L-ANGLE AT LH LOWER FUSELAGE FRAME 52. / REF SRM 51-40-08
